Boundedness of fractional operators associated with Schrödinger operators on weighted variable Lebesgue spaces via extrapolation
; Cabral, Enrique Adrian 
Otros responsables
Fecha
2023-09-21
Editorial
Unión Matemática Argentina
Revista
Revista de la Unión Matemática Argentina
Título del libro
Nombre del evento
Fecha del evento
Institución organizadora
ISSN
0041-6932
eISSN
1669-9637
ISBN
Idioma
Inglés
Tipo del evento
Clasificación temática
Palabras clave
Resumen
In this work we obtain boundedness results for fractional operators associated with Schrödinger operators L = −Δ+V on weighted variable Lebesgue spaces. These operators include fractional integrals and their respective commutators. In particular, we obtain weighted inequalities of the type Lp(·)-Lq(·) and estimates of the type Lp(·)-Lipschitz variable integral spaces. For this purpose, we developed extrapolation results that allow us to obtain boundedness results of the type described above in the variable setting by starting from analogous inequalities in the classical context. Such extrapolation results generalize what was done by Harboure, Macías, and Segovia [Amer. J. Math. 110 no. 3 (1988), 383–397], and by Bongioanni, Cabral, and Harboure [Potential Anal. 38 no. 4 (2013), 1207–1232], for the classic case, that is, V ≡ 0 and p(·) constant, respectively.
Colecciones
Aprobación
Revisión
Complementado por
Referenciado por
Licencia Creative Commons
Excepto donde se indique lo contrario, la licencia de este ítem se describe como by-nc-sa
